Approximations for nonequilibrium hypervelocity aerodynamics

Stalker R.J. (1989) Approximations for nonequilibrium hypervelocity aerodynamics. AIAA journal, 27 12: 1761-1769.

Author Stalker R.J.
Title Approximations for nonequilibrium hypervelocity aerodynamics
Journal name AIAA journal   Check publisher's open access policy
ISSN 0001-1452
Publication date 1989-01-01
Sub-type Article (original research)
Open Access Status Not yet assessed
Volume 27
Issue 12
Start page 1761
End page 1769
Total pages 9
Subject 2202 History and Philosophy of Specific Fields
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 10 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 04 Oct 2016, 11:51:25 EST by System User